Vol. 191, No. 1, 1999

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Topology versus Chern numbers for complex 3-folds

Claude LeBrun

Vol. 191 (1999), No. 1, 123–131
Abstract

We show by example that the Chern numbers c31  and c1c2  of a complex 3  -fold are not determined by the topology of the underlying smooth compact 6  -manifold. In fact, we observe that infinitely many different values of a Chern number can be achieved by (integrable) complex structures on a fixed 6  -manifold.

Milestones
Received: 19 February 1998
Published: 1 November 1999
Authors
Claude LeBrun
SUNY Stony Brook
Stony Brook, NY 11794